# SDR SWAA2023101196680

- Difficulty date: September 5, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EXIT SIGN ON LAVATORY D AT AFT GALLEY AREA (1 EA) 2023-550109<[01] REPLACED LENS EXIT SIGN ON LAVATORY D AT AFT GALLEY AREA (1 EA) IAW B737-800 AMM 33-51-01-960-802 STEP 3.C.(10) FIG.202 SHEET 6;[02] REPLACED LENS EXIT SIGN ON LAVATORY D AT AFT GALLEY AREA (1 EA) IAW B737-800 AMM 33-51-01-960-802 STEP 3.C.(10) FIG.202 SHEET 6
